Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 10 (2003), pp. 21-42. Download full version Download PDF PDF (418 KB)
Received on 15. November 2002
Accepted on 16. April 2003
Published online on 1. December 2010

Minimal Representatives of G-classes of 3-Manifolds of Genus Two
by Ján Karabáš and Roman Nedela

Abstract
Keywords
manifold, simplicial complex, graph.
Mathematics Subject Classification
(2000) 57M15, 57M27, 05C10.
BibTeX reference
@ARTICLE{aumb1004,
  author = {Ján Karabáš},
  author = {Roman Nedela},
  title = {Minimal Representatives of $\mathcal{G}$-classes of $3$-Manifolds of Genus Two},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2003},
  volume = {10},
  pages = {21--42},
  isbn = {80-8055-812-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016